Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



On essentially absolutely continuous plane transformations

Author: Tibor Radó
Journal: Bull. Amer. Math. Soc. 55 (1949), 629-632
MathSciNet review: 0029975
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Giuliano, Sulle trasformazioni assolutamente continue, Annali Scuola Normale Superiore Pisa (2) vol. 12 (1943) pp. 161-172 (1947). MR 23326
  • 2. T. Radó, Two-dimensional concepts of bounded variation and absolute continuity, Duke Math. J. vol. 14 (1947) pp. 587-608. MR 22593
  • 3. P. V. Reichelderfer, On bounded variation and absolute continuity for parametric representations of continuous surfaces, Trans. Amer. Math. Soc. vol. 53 (1943) pp. 251-291. MR 7917

Additional Information


American Mathematical Society